Shape Operators and Structure Tensors of Real Hypersurfaces in Nonflat Quaternionic Space Forms

Tom 52 / 2004

Sadahiro Maeda, Toshiaki Adachi Bulletin Polish Acad. Sci. Math. 52 (2004), 319-328 MSC: Primary 53B25; Secondary 53C40. DOI: 10.4064/ba52-3-11

Streszczenie

We characterize curvature-adapted real hypersurfaces in nonflat quaternionic space forms in terms of their shape operators and structure tensors.

Autorzy

  • Sadahiro MaedaDepartment of Mathematics
    Shimane University
    Matsue, Shimane, 690-8504, Japan
    e-mail
  • Toshiaki AdachiDepartment of Mathematics
    Nagoya Institute of Technology
    Gokiso, Nagoya, 466-8555, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek